# SDR SIMA2012023010

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 22,444 hours, 18,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207005120
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3064 THE CREW REPORTED THE FLASHLIGHT HOLDER ON THE WALL BEHIND THE CAPTAINS SEAT WILL NOT HOLD THE FLASHLIGHT SECURELY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT CRADLE ABOVE THE CAPTAIN’S SEAT IAW EMB 140 AMM TASK REF 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
